# SDR SWAA032622

- Difficulty date: November 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 66,196 hours, 72,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901
- Part serial: 17360178
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND L2 DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
